Skip to Main content Skip to Navigation
Journal articles

Enlarging the Domain of Attraction in Nonlinear Polynomial Systems

Abstract : This paper addresses the problem of enlarging the Domain of Attraction (DA) based on a Generalized Eigenvalue Problem (GEVP) approach. The main contribution is the maximization of the (DA) while characterizing the asymptotic stability region by a Lyapunov Function. Such result is obtained using a Genetic Algorithm (GA). A theoretical proof of the validity of the obtained domain is developed. An illustrative example ends the paper.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03615604
Contributor : Kathleen TORCK Connect in order to contact the contributor
Submitted on : Thursday, April 28, 2022 - 11:37:29 AM
Last modification on : Thursday, April 28, 2022 - 4:10:02 PM
Long-term archiving on: : Friday, July 29, 2022 - 6:57:49 PM

File

document (1).pdf
Publication funded by an institution

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Collections

Citation

Faiçal Hamidi, Mohamed Naceur Abdelkrim, Houcem Jerbi, Wahida Aggoune, Mohamed Djemai. Enlarging the Domain of Attraction in Nonlinear Polynomial Systems. International Journal of Computers, Communications and Control, Agora University of Oradea, 2013, 8 (4), pp.538-547. ⟨10.15837/ijccc.2013.4.152⟩. ⟨hal-03615604⟩

Share

Metrics

Record views

4

Files downloads

6